American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] H. Woracek. Entries of indefinite Nevanlinna matrices. St. Petersburg Math. J. 26 (2015) 757-783.
Abstract, references, and article information   
View Article: PDF

[2] Georg Berschneider, Wolfgang zu Castell and Stefan J. Schrödl. Function spaces for conditionally positive definite operator-valued kernels. Math. Comp. 81 (2012) 1551-1569.
Abstract, references, and article information   
View Article: PDF

[3] W. N. Everitt and L. Markus. Complex symplectic spaces and boundary value problems. Bull. Amer. Math. Soc. 42 (2005) 461-500. MR 2163706.
Abstract, references, and article information   
View Article: PDF

[4] W. N. Everitt and L. Markus. Infinite dimensional complex symplectic spaces. Memoirs of the AMS 171 (2004) MR 2073219.
Book volume table of contents   

[5] Vladimir Derkach and Seppo Hassi. A reproducing kernel space model for $\mathbf{N}_\kappa$-functions. Proc. Amer. Math. Soc. 131 (2003) 3795-3806. MR 1999926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva. On the boundedness of Hamiltonian operators. Proc. Amer. Math. Soc. 131 (2003) 563-576. MR 1933348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Alpay and J. Rovnyak. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999) 1109-1117. MR 1473653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Branko Curgus and Branko Najman. Preservation of the range under perturbations of an operator. Proc. Amer. Math. Soc. 125 (1997) 2627-2631. MR 1389513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Angelo B. Mingarelli. A class of maps in an algebra with indefinite metric . Proc. Amer. Math. Soc. 121 (1994) 1177-1183. MR 1197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia